# SDR WWMA9700159

- Difficulty date: October 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269AE
- Make and model: Saab 340B
- Aircraft serial: 340B269
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 72111211000
- Condition: Defective
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED IN FLIGHT, CREW FOLLOWED QRH INSTRUCTIONS AND DISCHARGED NR 1 CARGO FIRE EXTINGUISHER.  AIRCRAFT RETURNED TO FIELD WITHOUT INCIDENT.  MAINTENANCE REPLACED BOTH FORWARD AND AFT CARGO SMOKE DETECTORS AND NR 1 CARGO FIRE BOTTLE.
